MathSciNet Relay Station
MathSciNet bibliographic data
MR2124579 (2005k:46107) 46G25 (46B15 46E50)
Defant, Andreas; Kalton, Nigel Unconditionality in spaces of $m$-homogeneous polynomials. Q. J. Math. 56 (2005), no. 1, 53–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement